# SDR 96UAL900806

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: 53A321
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

A BIRD STRIKE OCCURRED IN THE RIGHT ENGINE WHICH CAUSED FAN BLADE AND NOSE COWL DAMAGE.  *S/D*  THE BIRD STRIKE RESULTED IN A COMPLETE REPLACEMENT OF THE FAN BLADE SET.  A REPAIR WAS ACCOMPLISHED ON THE NOSE COWL, OPERATIONS CHECK NORMAL.
